You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Unital Bimodules over the Simple Jordan Superalgebra D(t)
Consuelo Martínez and Efim Zelmanov
Transactions of the American Mathematical Society
Vol. 358, No. 8 (Aug., 2006), pp. 3637-3649
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/3845347
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We classify indecomposable finite dimensional bimodules over Jordan superalgebras D(t), t ≠ -1, 0, 1.
Transactions of the American Mathematical Society © 2006 American Mathematical Society